# SDR 98ZZZX2451

- Difficulty date: June 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2GE
- Make and model: Cessna 401
- Aircraft serial: 4010088
- System (JASC): 3233 · Landing Gear Actuator
- Part: Bellcrank
- Part number: 08421042
- Condition: Failed
- Location: Nlg Actuator
- Part time: 6,623 hours
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE TAXIING IN, THE PILOT HEARD A 'POPPING' NOISE IN THE NOSE LANDING GEAR AREA.  A CLOSE INSPECTION REVEALED A BROKEN ADJUSTING BELLCRANK (CESSNA P/N 0842104-2).  THE BELLCRANK WAS BROKEN WHERE THE WHEEL WELL ACTUATING ROD IS ATTACHED. SUBMITTER STATED UNABLE TO TELL WHAT CAUSED THIS BREAK.  THE BREAK APPEARS TO BE A FRESH, CLEAN, NEW BREAK AND THE GEAR DOES NOT SHOW ANY SIGNS OF STRESS.
